The Annals of Mathematical Statistics

On the Asymptotic Distribution of Differentiable Statistical Functions

R. v. Mises

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 18, Number 3 (1947), 309-348.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177730385

Digital Object Identifier
doi:10.1214/aoms/1177730385

Mathematical Reviews number (MathSciNet)
MR22330

Zentralblatt MATH identifier
0037.08401

JSTOR
links.jstor.org

Citation

v. Mises, R. On the Asymptotic Distribution of Differentiable Statistical Functions. Ann. Math. Statist. 18 (1947), no. 3, 309--348. doi:10.1214/aoms/1177730385. https://projecteuclid.org/euclid.aoms/1177730385


Export citation